On discrete gauss-weierstrass and picard operators
Here we study basic approximation properties with rates of our discrete versions of Gauss-Weierstrass and Picard singular operators. We prove quantitatively pointwise and uniform convergence of these operators to the unit operator. Also these operators fulfill the global smoothness preservation property. The discussed operators act on continuous functions over the real line.
Panamerican Mathematical Journal
Anastassiou, G. (2013). On discrete gauss-weierstrass and picard operators. Panamerican Mathematical Journal, 23 (2), 79-86. Retrieved from https://digitalcommons.memphis.edu/facpubs/5268